PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 71 | 1 | 153-159
Tytuł artykułu

On the central limit theorem for random variables related to the continued fraction expansion

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
71
Numer
1
Strony
153-159
Opis fizyczny
Daty
wydano
1996
otrzymano
1994-07-18
poprawiono
1996-01-20
Twórcy
autor
  • Centre de Mathématiques et Informatique de l'Université de Provence 39, rue Joliot Curie 13453 Marseille Cedex 13, France
Bibliografia
  • [1] W. Bosma, H. Jager and F. Wiedijk, Some metrical observations on the approximation by continued fractions, Indag. Math. 45 (1983), 281-299.
  • [2] P. Billingsley, Ergodic Theory and Information, Wiley, New York, 1965.
  • [3] A. Ibragimov, Some limit theorems for stationary processes, Theor. Probab. Appl. 7 (1962), 349-382.
  • [4] H. Ishitani, A central limit theorem of mixed type for a class of 1- dimensional transformations, Hiroshima Math. J. 16 (1986), 161-188.
  • [5] H. Nakada, Metrical theory for a class of continued fraction transformations and their natural extensions, Tokyo J. Math. 4 (1981), 399-426.
  • [6] W. Philipp, Some metrical theorems in number theory II, Duke Math. J. 37 (1970), 447-458.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv71i1p153bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.